MathSciNet Relay Station
MathSciNet bibliographic data
MR1313025 60F17 (60G15)
Hüsler, J.; Kratz, M. Rate of Poisson approximation of the number of exceedances of nonstationary normal sequences. Stochastic Process. Appl. 55 (1995), no. 2, 301–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement